# SDR ASAA2013020393814

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,893 hours, 5,004 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 2877C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,340 hours, 6,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 1 TAI VALVE LIGHT TURNED AMBER WITH ENGINE ANTI-ICE SWITCH OFF AND BLUE VALVE POSITION LIGHT BRIGHT.  LIGHTS EXTINGUSHED AFTER ENGINE SHUTDOWN.   MANUALLY OPEN & CLOSED NR 1 ENG TAI, ALL INDICATIONS NORMAL, R & R IAW AMM 30-21-11-401.  OPS & LK CK GOOD.
